|Lesions Part 2
Feb 17, 2006
I noticed youve posted some followups that werent questions per se, so Ill go ahead and follow up your remark too. My specialist and I dont have much history for him to draw on, since I didnt start seeing him until I went under 325 last summer! I saw an ID about 10 years ago, but since I didnt want to start on any regimen (my CD4 was 370-480 during that time), I stopped seeing him until things got bad. (New specialist this time). Before that, about 15 years ago, when my CD4 first went below 500, there was a panic of wanting to put me on a regimen then as well, but I deferred. Glad I did, in retrospect, since the side effects of what was around then were even worse, werent they? The only HIV drug Ive had in my body so far was during a clinical trial of ddC about 13 years ago. Theres been some hypothesis that maybe the rampant HCV is exacerbating the fall of my CD4; if true, maybe Ill get back into a nicer CD4 range when and if the HCV is knocked out this time.
As for the bruises, I would have to say, after avoiding looking at them for two days, that theyre fairly-significantly fading. Hopefully it was just another strange reaction to the HCV regimen.
| Response from Dr. Henry
Treatment for hepatitis C can cause bone marrow, clotting problems in some patients which could worsen the tendency for bruising (could also be made worse by platelet inhibitors such as aspirin). Monitoring platelet, bone marrow, liver, and coagulaltion status is standard of care for patients on therapy for hepatitis C. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.